Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Dispersive wave estimates on 3D hyperbolic space


Authors: Jason Metcalfe and Michael Taylor
Journal: Proc. Amer. Math. Soc. 140 (2012), 3861-3866
MSC (2010): Primary 35L71; Secondary 58J45, 35L05
Published electronically: March 6, 2012
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Stimulated by a recent paper of J.-Ph. Anker and V. Pierfelice, we sharpen some dispersive estimates that arose in our previous work on nonlinear waves on 3D hyperbolic space.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 35L71, 58J45, 35L05

Retrieve articles in all journals with MSC (2010): 35L71, 58J45, 35L05


Additional Information

Jason Metcalfe
Affiliation: Department of Mathematics, University of North Carolina, Chapel Hill, North Carolina 27599
Email: metcalfe@email.unc.edu

Michael Taylor
Affiliation: Department of Mathematics, University of North Carolina, Chapel Hill, North Carolina 27599
Email: met@email.unc.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-2012-11534-5
PII: S 0002-9939(2012)11534-5
Received by editor(s): April 22, 2011
Published electronically: March 6, 2012
Additional Notes: The authors were partially supported by NSF grants DMS-0800678 and DMS-0758320 respectively.
Communicated by: James E. Colliander
Article copyright: © Copyright 2012 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.